# SDR ABXA9600434

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 577278712
- Condition: Misdrilled
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED MAIN CARGO DOOR, AFT SIDE TORQUE BOX WEB AT STATION 280 THAT HAD NUMEROUS DRILL MARKS AND MISDRILLED HOLES.  REPAIRED MAIN CARGO DOOR AFT JAMB STRUCTURE AND WEB AT STATION 280 THAT HAD NUMEROUS MISDRILLED HOLES IAW ABX REA D853-12582MR.
